# SDR ASOA2015091513802

- Difficulty date: September 15, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT 364 - 394, RBL9 ON SEAT TRACK.  EVALUATED SEAT RAIL AT RS364.00, RBL9-FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT RAIL AT FS 364.00-394.00 RBL9 IAW AMM 53-01-11-000-802.  FABRICATED NEW SEAT RAIL FS 364.00-394.00, RBL9 IAW REO 601R 53-00-485.  INSTALLED NEW FABRICATED SEAT RAIL AT FS 364.00-394.00, RBL9 IAW AMM 53-01-11-400-802.  RECEIVED AND COMPLIED WITH ECTC 601R 53-00-485. FABRICATED SEAT RAILS IAW 601R 53-00-485, REV A.
